# SDR DALA2015052803564

- Difficulty date: May 27, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y1292, FRAME 47 TO 64 EVALUATED AND FOUND OUT LIMITS ON JOB CARD 2500-2032-DE IN PASSENGER CABIN P1 FR 53+16", L:1.7 10" W, 0.387", D:0.063" P2 FR61 L:3.161", W:0.372", D:0.050".  REPLACED SEAT TRACK -Y1292 FROM FRAME 47 TO FRAME 64 IAW SRM 51-72-11 AND DWG D53472030, D53472832 AND D53470080.
